# SDR MASA2022090100221

- Difficulty date: September 1, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 41,865 hours, 33,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RW 18 EMR CEILING LTE INOP. PLACED ON MEL.
